# SDR SIMA200620002

- Difficulty date: July 17, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- System (JASC): 2700 · Flight Control System
- Part: Transducer
- Part number: 140197
- Part serial: 1459
- Condition: Failed
- Location: Wheel Speed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RECEIVED AMBER SPOILER FAIL MESSAGE ON EICAS DURING TAKEOFF ROLL, EICAS = SPOILERS OPEN, HANDLE = CLOSE.  RAI NR 3 WHEEL SPEED TRANSDUCER IAW EMB 145 AMM 32-41-03, OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
